# SDR SWAA2024112752914

- Difficulty date: October 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR INSPAR RIB LOCATED STAB STA 129.50 AND 27 INCH RT HORIZONTAL STAB 2024-672236<[01] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210136503; DUE DATE: 24-JUL-25.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210136503; DUE DATE: 24-JUL-25.;[04] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE; CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[05] PERFORMED PERMANENT REPAIR ON FRONT SPAR INSPAR RIB LOCATED STAB STA 129.50 AND 27 INCH RT HORIZONTAL STAB IAW IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFFS BELOW.;[06] PERFORMED PERMANENT REPAIR ON FRONT SPAR INSPAR RIB LOCATED STAB STA 129.50 AND 27 INCH RT HORIZONTAL STAB IAW IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFFS BELOW. CERTIFIED AS RII
